On time dependent orthogonal polynomials on the unit circle
Abstract
Two index formulas for operators defined by infinite band matrices are proved. These results may be interpreted as a generalization of the classical theorem of M. G. Krein for orthogonal polynomials. The proofs are based on dichotomy and nonstationary inertia theory.Published
25.02.1994
Issue
Section
Research articles
How to Cite
Ben-Artzi, A., and I. C. Gohberg. “On Time Dependent Orthogonal Polynomials on the Unit Circle”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 1-2, Feb. 1994, pp. 18–36, https://umj.imath.kiev.ua/index.php/umj/article/view/5767.